MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. CADENCE TIBIAL TRAY. SIZE 2X. RIGHT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

ASCENSION ORTHOPEDICS, INC. CADENCE TIBIAL TRAY. SIZE 2X. RIGHT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 10207112
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Osteolysis (2377); Implant Pain (4561)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, after a taa was performed on (b)(6) 2018, the patient was diagnosed with a periprosthetic lucency around the tibial component on (b)(6) 2019 and had been experiencing a slight achiness when on their leg for a long period of time.Later, on (b)(6) 2019, osteolysis around their tibial component was confirmed with a ct scan.Therefore, on (b)(6) 2019, the patient underwent a revision surgery where the system was changed for a salto xt.Patient's current health status was reported as resolved.

Brand Name
CADENCE TIBIAL TRAY. SIZE 2X. RIGHT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20819521
Report Number3002788818-2024-00124
Device Sequence Number7850672
Product Code HSN
UDI-Device Identifier00885556852347
UDI-Public885556852347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number10207112
Device Lot NumberQJ0752-G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10208102/QJ0330-1-G/CADENCE TALAR DOME. SIZE 2. RI; 10209206/181961-G/CADENCE INSERT SZ2 RT 6MM NEUTRA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight95 KG